JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 153
Best Generalization of Hardy-Hilbert's Inequality With Multi-Parameters

    Authors: Dongmei Xin,  
    Keywords: Hardy-Hilbert's inequality, Hölder's inequality, weight function, $beta$ function.  
    Date Received: 07/02/06  
    Date Accepted: 13/04/06  
    Subject Codes:


    Editors: Bicheng Yang,  

By introducing some parameters and the $ beta $ function and improving the weight function, we obtain a generalization of Hilbert's integral inequality with the best constant factor. As its applications, we build its equivalent form and some particular results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login